# SDR SWIA202158611

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 19,312 hours, 10,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT  DURING CRUISE STRONG SULFUR ACIDIC SMELL. EYES AND THROAT IRRITATION. DID NOT GET TO ISOLATE ANY PACKS OR ENG BLEEDS AND NO APU ON TAXI IN.    (FLIGHT 5819 - FILED CLOSED)     PERFORMED FIM TASK 21-20-00-810-803-A AND FIM TASK 21-20-00-810-801-A.  NO DEFECTS FOUND.
